# SDR ASOA2016061315038

- Difficulty date: June 13, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE LUGS 7 AND 27 ON DOOR SIDE GOUGE.  REPAIRED PAX DOOR HINGE DOORSIDE IAW EC/TC REO 601R-52-11-1347 & REO 601R-52-11-1347.  MAJOR REPAIR.
